Reversal of Antipsychotic-Induced Hyperprolactinemia, Weight Gain, and Dyslipidemia by Aripiprazole: A Case Report
J Clin Psychiatry 2006;67:1307 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Access to this article is available to valid users
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Register: If you do not have one already, register for a free account.
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: The association between antipsychotics and increased risks of hyperprolactinemia,1 weight gain,2 and dyslipidemia3 is well recognized. Recently, Wahl and Ostroff4 reported a case of successful treatment of symptomatic hyperprolactinemia using aripiprazole. This report presents a case of reversed risperidone-induced hyperprolactinemia, weight gain, and dyslipidemia by aripiprazole before discontinuation of risperidone.